Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 27, NWS Springfield, MO

March 11, 2006Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 11, 2006, 2:36 PM CST for Newton County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2006, 2:36 PM CST (20:36 UTC)
Expired
Mar 11, 2006, 3:13 PM CST
In force
37 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Newton County, MO

The radar

The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 12:47 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1474 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 112035
SVRSGF
MOC145-112145-
/O.NEW.KSGF.SV.W.0027.060311T2036Z-060311T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NEWTON COUNTY IN MISSOURI.

* UNTIL 345 PM CST.

* AT 235 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF GOODMAN...OR 6 MILES NORTHEAST OF PINEVILLE...AND
  MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR FAIRVIEW BY 300 PM CST.

THE TOWNS OF STELLA...STARK CITY...NEWTONIA AND WENTWORTH ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST SATURDAY EVENING
FOR MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM
CST SATURDAY EVENING FOR MISSOURI.

LAT...LON 3676 9444 3704 9428 3704 9422 3705 9420
      3704 9419 3704 9408 3679 9408 3677 9409
      3675 9409

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 112051
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CST SAT MAR 11 2006

MOC145-112145-
/O.CON.KSGF.SV.W.0027.000000T0000Z-060311T2145Z/
NEWTON MO-
250 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEWTON COUNTY
UNTIL 345 PM CST...

AT 245 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GOODMAN...OR 7 MILES SOUTH OF NEOSHO...AND MOVING
NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR GRANBY BY 300 PM CST.

THE TOWNS OF STELLA...STARK CITY...NEWTONIA...RITCHEY AND WENTWORTH 
ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.  THIS STORM COULD 
ALSO CLIP THE CITY OF NEOSHO AS WELL.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3676 9444 3706 9436 3705 9407 3676 9408

$$

CRAMER
000 
WWUS53 KSGF 112112
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 PM CST SAT MAR 11 2006

MOC015-112145-
/O.CON.KSGF.SV.W.0028.000000T0000Z-060311T2145Z/
BENTON MO-
313 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN AND 
WESTERN BENTON COUNTY UNTIL 345 PM CST...

AT 307 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 7 MILES WEST OF LINCOLN...OR 10 MILES
NORTHWEST OF WARSAW...AND MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR COLE CAMP BY 330 PM CST.

THE TOWNS OF PALO PINTO...BRANDON...IONIA AND MORA ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.

LAT...LON 3850 9350 3823 9352 3845 9308 3855 9308

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 1:25 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Mar 11, 1:25 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CST SAT MAR 11 2006

...UPDATED DISCUSSION FOR THIS AFTERNOONS SEVERE WEATHER POTENTIAL...

.DISCUSSION...

SHORT TERM (THIS AFTERNOON AND EVENING)...

SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A
LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW
MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND
INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING
WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME
INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A
FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL
CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS
AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES
EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN
TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF
CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR
CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED
SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA
WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH
IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT
TO BREAK THE CAP.

IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE
SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED
SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT
IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED
WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE
THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT
PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A
SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR
INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN
ISSUED.

IZZI/FOSTER

LONG TERM (SUNDAY THROUGH EXTENDED)...

THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE
EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER
SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN
THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE
INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED
LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH
FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION
AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER
EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH
RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS
INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS
CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED
TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO
MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS...
STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW
LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS
SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE
TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY
AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD
SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE
TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED
CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT
ACROSS THE REMAINDER OF THE CWA.

BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT
IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN
OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY
MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES
SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD
WITH NO BIG COOL DOWNS IN SITE.

IZZI

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS
AFTERNOON AND EVENING WITH THE POTENTIAL FOR THUNDERSTORMS AT BOTH
THE SPRINGFIELD AND JOPLIN TERMINALS. DESPITE A CONSIDERABLE
COVERAGE OF CUMULUS AND STRATO-CUMULUS AROUND 4 KFT...VFR CONDITIONS
WILL PREVAIL THIS AFTERNOON. HOWEVER MVFR CEILINGS AND VISIBILITIES
WILL OCCUR IN ANY STORMS. THE CHANCE OF STORMS WILL DECREASE FROM
WEST TO EAST THIS EVENING WITH AREAS OF MVFR CEILINGS LIKELY
TONIGHT.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Mar 11, 1:30 PM CST, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
    HAIL UP TO THE SIZE OF GOLF BALLS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    VERY HEAVY RAINFALL.
    AND POSSIBLY A TORNADO.

  AREAS AFFECTED AND TIMING:

  SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
  EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
  EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
  AND EVENING.

  DISCUSSION:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
  DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
  FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
  WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
  DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
  LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
  DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
  COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
  WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
  AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
  SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
  TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
  SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
  THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
  WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
  WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
  WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
  THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
  THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
  OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.

  SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
  AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
  SEVERE WEATHER OUTBREAK.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Special weather statement, Mar 11, 1:01 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CST SAT MAR 11 2006

MOZ055>058-066>071-077>083-088>096-101>105-112100-
BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN-
PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-JASPER-
DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-
MCDONALD-BARRY-STONE-TANEY-OZARK-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...ANDERSON...PINEVILLE...MONETT...CASSVILLE...
KIMBERLING CITY...GALENA...BRANSON...FORSYTH...GAINESVILLE...
THEODOSIA
101 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 62 IN
EFFECT UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 31 COUNTIES

IN CENTRAL MISSOURI

BENTON                CAMDEN                HICKORY
MARIES                MILLER                MORGAN
PHELPS                PULASKI               ST. CLAIR

IN SOUTH CENTRAL MISSOURI

DENT                  TEXAS

IN SOUTHWEST MISSOURI

BARRY                 BARTON                CEDAR
CHRISTIAN             DADE                  DALLAS
DOUGLAS               GREENE                JASPER
LACLEDE               LAWRENCE              MCDONALD
NEWTON                OZARK                 POLK
STONE                 TANEY                 VERNON
WEBSTER               WRIGHT

THIS INCLUDES THE CITIES OF...ANDERSON...APPLETON CITY...AURORA...
AVA...BOLIVAR...BRANSON...BUFFALO...CABOOL...CAMDENTON...
CARTHAGE...CASSVILLE...COLE CAMP...EL DORADO SPRINGS...ELDON...
FORSYTH...FORT LEONARD WOOD...GAINESVILLE...GALENA...GREENFIELD...
HERMITAGE...HOUSTON...JOPLIN...KIMBERLING CITY...LAKE OZARK...
LAMAR...LEBANON...MANSFIELD...MARSHFIELD...MONETT...
MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NEVADA...NIXA...
OSAGE BEACH...OSCEOLA...OZARK...PINEVILLE...REPUBLIC...
ROGERSVILLE...ROLLA...SALEM...SPRINGFIELD...STOCKTON...
THEODOSIA...VERSAILLES...VIENNA...WARSAW AND WAYNESVILLE.

FOSTER
Local storm report, Mar 11, 2:30 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             NOEL                    36.55N 94.48W
03/11/2006  E0.88 INCH       MCDONALD           MO   PUBLIC

            NICKEL SIZE HAIL IN NOEL.

0229 PM     HAIL             NOEL                    36.55N 94.48W
03/11/2006  E0.75 INCH       MCDONALD           MO   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN NOEL

&&

SCHULTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:13 PM CSTSevere Thunderstorm WarningSGFMcDonald62 min
Mar 11, 2:58 PM CSTTornado WarningSGFBarry77 min
Mar 11, 3:02 PM CSTSevere Thunderstorm WarningSGFBenton43 min
Mar 11, 3:04 PM CSTSevere Thunderstorm WarningSGFMorgan14 min
Mar 11, 3:12 PM CSTSevere Thunderstorm WarningSGFLawrence36 min
Mar 11, 3:54 PM CSTTornado WarningSGFStone43 min
Mar 11, 4:14 PM CSTTornado WarningSGFTaney58 min
Mar 11, 4:24 PM CSTSevere Thunderstorm WarningSGFNewton66 min
Mar 11, 4:42 PM CSTSevere Thunderstorm WarningSGFChristian26 min
Mar 11, 4:43 PM CSTSevere Thunderstorm WarningSGFMiller22 min
Mar 11, 4:48 PM CSTSevere Thunderstorm WarningSGFMcDonald30 min
Mar 11, 4:49 PM CSTTornado WarningSGFDouglas71 min
Mar 11, 5:16 PM CSTSevere Thunderstorm WarningSGFJasper, Lawrence59 min
Mar 11, 5:32 PM CSTSevere Thunderstorm WarningSGFMcDonald45 min
Mar 11, 5:53 PM CSTSevere Thunderstorm WarningSGFGreene, Polk67 min
Mar 11, 5:59 PM CSTSevere Thunderstorm WarningSGFNewton31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.